American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(03C45) AND publication=(all)
Sort order: Date
Format: Standard display

  
Results: 1 to 30 of 84 found      Go to page: 1 2 3

[1] Joseph Flenner and Vincent Guingona. Canonical forests in directed families. Proc. Amer. Math. Soc. 142 (2014) 1849-1860.
Abstract, references, and article information
View Article: PDF

[2] John Goodrick and Michael C. Laskowski. The Schr\"oder-Bernstein property for $a$-saturated models. Proc. Amer. Math. Soc. 142 (2014) 1013-1023.
Abstract, references, and article information
View Article: PDF

[3] M. Malliaris and S. Shelah. Regularity lemmas for stable graphs. Trans. Amer. Math. Soc. 366 (2014) 1551-1585.
Abstract, references, and article information
View Article: PDF

[4] Itay Kaplan, Alf Onshuus and Alexander Usvyatsov. Additivity of the dp-rank. Trans. Amer. Math. Soc. 365 (2013) 5783-5804.
Abstract, references, and article information
View Article: PDF

[5] Ehud Hrushovski, Anand Pillay and Pierre Simon. Generically stable and smooth measures in NIP theories. Trans. Amer. Math. Soc. 365 (2013) 2341-2366.
Abstract, references, and article information
View Article: PDF

[6] Darío García, Alf Onshuus and Alexander Usvyatsov. Generic stability, forking, and \th-forking. Trans. Amer. Math. Soc. 365 (2013) 1-22.
Abstract, references, and article information
View Article: PDF

[7] Saharon Shelah. Modules and Infinitary Logics. Contemporary Mathematics 576 (2012) 305-316.
Book volume table of contents
View Article: PDF

[8] Krzysztof Krupiński. On $\omega$-categorical groups and rings with NIP. Proc. Amer. Math. Soc. 140 (2012) 2501-2512.
Abstract, references, and article information
View Article: PDF

[9] Ehud Hrushovski. Stable group theory and approximate subgroups. J. Amer. Math. Soc. 25 (2012) 189-243. MR 2833482.
Abstract, references, and article information
View Article: PDF

[10] Vincent Guingona. Dependence and isolated extensions. Proc. Amer. Math. Soc. 139 (2011) 3349-3357. MR 2811289.
Abstract, references, and article information
View Article: PDF

[11] Riccardo Camerlo. Dendrites as Polish structures. Proc. Amer. Math. Soc. 139 (2011) 2217-2225. MR 2775399.
Abstract, references, and article information
View Article: PDF

[12] Michael C. Laskowski and S. Shelah. A trichotomy of countable, stable, unsuperstable theories. Trans. Amer. Math. Soc. 363 (2011) 1619-1629. MR 2737280.
Abstract, references, and article information
View Article: PDF

[13] Itaï Ben Yaacov and Alexander Usvyatsov. Continuous first order logic and local stability. Trans. Amer. Math. Soc. 362 (2010) 5213-5259. MR 2657678.
Abstract, references, and article information
View Article: PDF

[14] Krzysztof Krupinski. Some model theory of Polish structures. Trans. Amer. Math. Soc. 362 (2010) 3499-3533. MR 2601598.
Abstract, references, and article information
View Article: PDF

[15] Anand Pillay. On genericity and weight in the free group. Proc. Amer. Math. Soc. 137 (2009) 3911-3917. MR 2529900.
Abstract, references, and article information
View Article: PDF

[16] Anand Pillay. A remark on multivalued algebraic groups. Proc. Amer. Math. Soc. 137 (2009) 2175-2180. MR 2495249.
Abstract, references, and article information
View Article: PDF

[17] Paweł Idziak, Ralph McKenzie and Matthew Valeriote. The structure of locally finite varieties with polynomially many models. J. Amer. Math. Soc. 22 (2009) 119-165. MR 2449056.
Abstract, references, and article information
View Article: PDF

[18] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Conclusion. Math. Surveys Monogr. 145 (2008) 499-538.
Book volume table of contents
View Article: PDF

[19] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Standard components of type $\mathrm {SL}_2$. Math. Surveys Monogr. 145 (2008) 377-402.
Book volume table of contents
View Article: PDF

[20] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Specialized topics. Math. Surveys Monogr. 145 (2008) 167-242.
Book volume table of contents
View Article: PDF

[21] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Tools. Math. Surveys Monogr. 145 (2008) 3-110.
Book volume table of contents
View Article: PDF

[22] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. $K$-groups and $L$-groups. Math. Surveys Monogr. 145 (2008) 111-165.
Book volume table of contents
View Article: PDF

[23] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Mixed type. Math. Surveys Monogr. 145 (2008) 283-300.
Book volume table of contents
View Article: PDF

[24] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Quasithin groups. Math. Surveys Monogr. 145 (2008) 431-497.
Book volume table of contents
View Article: PDF

[25] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Generic covering and conjugacy theorems. Math. Surveys Monogr. 145 (2008) 243-279.
Book volume table of contents
View Article: PDF

[26] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Simple Groups of Finite Morley Rank. Math. Surveys Monogr. 145 (2008) MR MR2400564.
Book volume table of contents

[27] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. Strong embedding and weak embedding. Math. Surveys Monogr. 145 (2008) 303-375.
Book volume table of contents
View Article: PDF

[28] Tuna Altınel, Alexandre V. Borovik and Gregory Cherlin. The $C(G,T)$ theorem and a plan of attack. Math. Surveys Monogr. 145 (2008) 403-430.
Book volume table of contents
View Article: PDF

[29] Saharon Shelah. Minimal bounded index subgroup for dependent theories. Proc. Amer. Math. Soc. 136 (2008) 1087-1091. MR 2361885.
Abstract, references, and article information
View Article: PDF
This article is available free of charge

[30] Dugald Macpherson and Charles Steinhorn. One-dimensional asymptotic classes of finite structures. Trans. Amer. Math. Soc. 360 (2008) 411-448. MR 2342010.
Abstract, references, and article information
View Article: PDF
This article is available free of charge


Results: 1 to 30 of 84 found      Go to page: 1 2 3